Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Red blotchy skin from knee to thigh. Warm to touch, numbness and tingling above knee. Cause?

My seventeen year old daughter has recently been experiencing bilateral red blotchy skin that begins at the knee and up her thighs. Her skin is warm to touch and experiences numbness and tingling sensations above her knee when this occurs. It has been occurring about 3 times each week. Do you know what might be causing this?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems like an Urticaria(hives) to me,but which type it need a question answer session to know the exact cause and medical and drug history really.
But in the mean time you can try Anti histamines like Fexofenadine 180 mg once daily for a week and 1% Hydrocortisone ointment on the rash once a day for a week.
one thing thats unusual is numbness and tingling sensations which needs to be examined soon by your doctor because i can't comment on it due a very brief history.
I hope you ll find this discussion helpful.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor